# SDR ASAA2014101109425

- Difficulty date: October 11, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U7
- Condition: Corroded
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER CLIP AT BS 727G, S25R IS CORRODED.  ACFT GROUNDED.  R & R THE STRINGER CLIP IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0.
